Specials

Botox & Dysport Questions and Answers

Q. Can too much Botox cause the eyebrows to Drop?

A. Yes, Botox or Dysport can cause the eyebrows to droop which may make it look like there’s excess skin “hooding” of the upper eyelids. Botox and Dysport act to relax muscles that cause unwanted lines and wrinkles. If Botox or Dysport are injected, in an area of the forehead, that’s too close to the eyebrows it may weaken the muscles that keep the eyebrows elevated resulting in what you’re describing. There are a couple of things that you can do if this occurs:

  1. Make sure that the next time your get Botox or Dysport that you remind the plastic and cosmetic surgeon or dermatologist that last time your eyebrow(s) dropped and to please avoid that area of the forehead.
  2. Start exercising the Forehead muscle (The Frontalis Muscle) by raising your eyebrows. Muscle contraction will force the new formation of neuromuscular junctions bypassing those effected by the Botox or Dysport toxin.  This will shorten the duration of the effect.

Q. Will Botox Between Eyes Work for Acne Scars Between CO2 Laser Treatments?

A. Botox and the other neurotoxins (Dysport and Xeomin) relax the muscles responsible for unwanted lines and wrinkles. They will have zero effect on scars from acne or any source.